# SDR UALA2013052003470

- Difficulty date: May 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,384 hours, 23,211 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Lt Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HYDRAULIC PRESSURE LIGHT DOES NOT ILLUMINATE WITH ENGINE OFF.  REPLACED EDP HYDRAULIC PUMP PRESSURE SWITCH IAW AMM 29-11-17.  MOTORED ENGINE AND PUMP AND INDICATOR LIGHT WORKS NORMAL.
